# SDR NACA20040036

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,816 hours
- Engine: Pwa R2800CB3
- Engine time: 2,301 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58E5
- Part serial: 730142A
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,672 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOW FUEL FLOW AND LOW BMEP.  BARO ENGINE CHECK SHOWED NORMAL PARAMETERS.  REPLACED NR 2 ENGINE CARBURETOR AND FUEL FEED VALVE.  CHECKED GOOD.
